Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

alright...heres a pic of the thing on my chin from me tryin to pop a clogged pore (whitehead) when it wasn't ready. my whole chin swelled up for about 5 days and its been about two weeks now. it hasn't gotten any smaller, it never became red, and never came to a head. any ideas of wtf this is and how i can get rid of it?

[attachmentid=4714][attachmentid=4712][attachmentid=4713]

ps i dont get acne or anything, i just had some clogged pores for awhile from doing a couple things wrong...

post-36862-1148641613_thumb.jpg

post-36862-1148641620_thumb.jpg

post-36862-1148641679_thumb.jpg

post-36862-1148641613_thumb.jpg

post-36862-1148641620_thumb.jpg

post-36862-1148641679_thumb.jpg

Share this post


Link to post
Share on other sites

Im affraid theres nothing you CAN do. just sit back and wait for it to go by itself. the more you irritate it, the longer it will last.

Share this post


Link to post
Share on other sites

I may be wrong but that looks like a cyst to me. When you squeeze clogged pores or acne, you can rupture skin cells beneath the surface, causing the infectious clogged pore material to spread and cause acne in clusters beneath the skin. You may wind up getting recurrent acne in that spot for a long time-Im not trying to scare you but when I was younger I never realized that squeezing my face could do this to me. I just hope I can share my experience and knowledge about what happens when you pop, squeeze or pick. They always tell us not to, but I've never been given the true reason why-and this is it. Everywehre I popped a zit (or a clogged pore), I began getting recurrent ones every year in those exact same spots, over and over again. you literally damage the pore and force that extremely contagious, acne causing bacteria into the pore and can wind up with larger bumps under the skin-aka cysts. Definitely never ever ever go poking around on your face with a needle to pop zits. Thats one of the worst things you can possibly do.

You have a few options...you said you dont get acne, right? You could go to a dermatologist for an injection. THey should be able to fit you in asap if you call around and tell them its an emergency-that you have some important thing u have to do and need a cortisone injection. if the derm thinks it's appropriate he/she will inject the cyst and it should disappear within just a few days (like 1-3 or so to flatten out).

other than that, all I can think of is to not mess with it and try using neosporin cream as a spot treatment, every 4 hours or so, until the spot reduces. neosporin cream should speed up the healing time and also prevent you from getting a red mark.

above all, its not a tumor lol. Ive had cysts that would dwarf ur tumor any day bro, so not to worry-yours may be a huge hassle for you right now but to me, it doesn't even look like a large enough cyst to scar. You should be fine, but I would call a derm and see if you can get a cortisone shot (if its the only place on your face that youre really concerned with acne.)

good luck and keep us posted :pray:

oh yea! last thing I'll say in this lengthy post. You may not have acne now, but I can almost guarantee that if you start using anti-acne washes, medicated cleansers, masks, scrubs, a bunch of acne creams, etc...then you will probably develop persistent acne. Anti-acne products can literally make you develop acne where you would not have normally, just because they dry out your skin and can make it produce more oil. I know its hard to stay out of the acne product aisle as many of us people who do have acne, are practically addicted to it. Probably the smartest thing you can do, if you don't suffer from acne normally, is to use a very mild cleanser (not acne wash) twice per day, and nothing else.

Share this post


Link to post
Share on other sites

^^^agreed.

Either leave it alone or get a cortizone injection.

And DON"T SQUEEZE. it oftentimes only makes things worse. In this case, it looks like you pushed it further into your skin making it 10x worse.

Share this post


Link to post
Share on other sites

yea i f**ked up with that one didn't i haha its all good thanks for the advice, ima just leave it alone and invest in some neosporin.i was thinkin that but i wanted to see what people recommended first.yea i learned that medicated washes do cause acne about the 150 dollar hard way.thanks again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×